# SDR HEEA979149

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Condition: Reads Low
- Location: Eng N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE N1 INDICATOR READS LOW.
